My sex drive is gone because of this SSRI. I've added Wellbutrin, and that has helped some, but not a whole lot. maca root doesn't help, nor do any other supplements typically recommended for this. Suggestions?
Tell your doctor and switch medications. That’s a side effect that doesn’t happen all the time but it is fairly common and not something you have to live with. You said you’ve added Wellbutrin but adding a medication won’t get rid of the side effects of the SSRI if you’re still taking it. If it’s the ssri that’s giving you the trouble the only thing you can really do is talk to your doctor about not taking that medication.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app